Facebook Pixel
EmpowHER Guest

hi,me and my boyfriend were grinding naked a day or two after my period..he didn't ejaculate and had condoms on but not once,he didn't peneterate! I took the pregnancy control pill.

By Anonymous May 4, 2015 - 1:32am
Rate This

i don't know if its my periods or side effects of pill that I am bleeding...is there any chance of me being pregnant? pls help
thanx !

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for coming to us with your question.

The bleeding was not your period because you experienced this just days after your period ended.

It was caused by taking an emergency contraceptive and means you are not pregnant.
There was really no reason to take the pill because you had just finished your period and would not have been ovulating, and there was no penetration, no ejaculation, and he used a condom.

Anonymous, your next monthly period might start earlier or later than normal, and the flow could be lighter or heavier than normal. Some and not all women experiences these changes as a side effect of the pill.


May 4, 2015 - 8:28am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!